# SDR SWAA2019101437763

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 43,292 hours, 21,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SAFETY STRAP COULD NOT BE SECURED.    INSTALLED SAFETY STRAP SNAP PER SIP.
